# SDR SWIA200515905

- Difficulty date: November 25, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- Aircraft time: 12,799 hours, 10,706 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 0566
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

"SPOILERONS FAULT" AND "IB GND SPLR FAULT" STATUS MESSAGES DURING APPROACH TO SLC.   REPLACED SECU NR 2 IAW MM 27-61-05.  OPERATIONAL CHECK GOOD.
